# SDR SWAA2025122955405

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 60,837 hours, 32,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 30000 CABIN ALT WARNING HORN CAME ON. THE CABIN ALT REACHED 10;000 FEET.  STARTED QRH PROCEDURES AND DESCENDED TO 10;000. NO PAX MASKS DROPPED.   FOUND SENSE LINE FROM BLEED AIR REGULATOR ON NR 1 ENG BROKEN.  REPLACED THE LINE IAW SIP.  FOUND SENSE LINE FROM PRSOV ON NR 2 ENG BROKEN.  REPLACED LINE IAW SIP. LEAK & SYS TEST ACCOMPLISHED IAW AMM 36-11-00. ACCOMPLISHED SWA CABIN PRESSURE LEAK TEST CONDITIONAL INSPECTION IAW AMM 05-51-91.  FOUND SENSE LINE FROM PRSOV ON NR 2 ENG LEAKING.
